# SDR UALA2012020300672

- Difficulty date: February 3, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 65,193 hours, 9,343 cycles
- Engine: Pwa PW40903
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Coupling
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING ON NR 2 ENG FROM STRUT DRAIN TUBE.  FOUND FUEL LINE INSIDE OF PYLON, FLEXIBLE COUPLING LOOSE THRU ACCESS PLN 442BR RE-TORQUE COUPLING AND SAFETY WET MOTOR ENG IAW JRH.  LEAK CHECK GOOD.
